# SDR CA130508010

- Difficulty date: May 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 56,124 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: A44700009
- Condition: Cracked
- Location: Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI FOR FLIGHT, THE CREW RECEIVED THE NR 1 ISO CAUTION LIGHT, ROLL INBD HYD CAUTION LIGHT RESULTING IN FLUID QUANTITY AT .5.  ACFT RETURNED.  MAINTENANCE ACTION FOUND THAT THE RT OTBD, SPOILER ACTUATOR LEAKING HEAVILY AND FOUND TO BE CRACKED.  THE ACTUATOR WAS REPLACED IAW AMM 27-14-00 AND SUBSEQUENTLY CHECKED SERVICEABLE.
